MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM HIGH-SENSITIVITY TROPONIN I (TNIH)

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM HIGH-SENSITIVITY TROPONIN I (TNIH)
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A customer from outside the united states reported an observation of an elevated atellica im high sensitivity troponin i (tnih) result which was discordant relative to alternate method testing.Siemens evaluated the instrument data and the information provided by the customer.Quality control (qc) recovered within laboratory established ranges on the day of the event.Peg (polyethylene glycol 6000) treatment lowered the troponin result, indicating interference from macro troponin complexes (large molecular weight complexes of troponin bound to immunoglobulins) were present in the initial sample.Based on the available information, the cause of the discordant result is consistent with a sample specific interferent.A product issue was not identified.The customer is operational, and the reported issue is resolved by completing troubleshooting actions.
 
Event or Problem Description
The customer reports an observation of an elevated atellica im high sensitivity troponin i (tnih) result which was discordant relative to alternate method testing when using tnih kit lot 107.An initial elevated result was obtained for one patient sample.The initial result was not reported to the physician.The same sample was retested on an alternate method and obtained a lower result.The lower result matched the clinical diagnosis of the patient and was issued on the corrected report to the physician.There are no allegations of patient harm, changes in treatment, or delays of diagnosis or treatment resulting from the observed result discordance.

Brand Name
ATELLICA IM HIGH-SENSITIVITY TROPONIN I (TNIH)
Common Device Name
ATELLICA IM HIGH-SENSITIVITY TROPONIN I (TNIH)
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
333 coney st.
registration #: 1219913
walpole MA 02032
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key21582039
Report Number1219913-2025-00050
Device Sequence Number13128440
Product Code MMI
UDI-Device Identifier00630414006758
UDI-Public(01)00630414006758(10)95209107(17)250814
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K171566
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/14/2025
Device Model NumberN/A
Device Catalogue Number10997841
Device Lot Number95209107
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2025
Initial Report FDA Received Date03/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/14/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age39 YR
Patient SexMale